Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Representation theory for the Križ model

Samia Ashraf, Haniya Azam and Barbu Berceanu

Algebraic & Geometric Topology 14 (2014) 57–90
Abstract

The natural action of the symmetric group on the configuration spaces F(X,n) induces an action on the Križ model E(X,n). The representation theory for this complex is studied and a big acyclic subcomplex which is Sn–invariant is described.

Keywords
representations of symmetric groups, configuration spaces, rational model
Mathematical Subject Classification 2010
Primary: 55R80, 20C30
Secondary: 55P62, 13A50
References
Publication
Received: 4 May 2012
Revised: 4 July 2013
Accepted: 4 July 2013
Preview posted: 21 November 2013
Published: 9 January 2014
Authors
Samia Ashraf
Abdus Salam School of Mathematical Sciences
GC University
68-B New Muslim Town
Lahore-54600
Pakistan
Haniya Azam
Abdus Salam School of Mathematical Sciences
GC University
Katchery Road
Lahore-54600
Pakistan
Barbu Berceanu
Institute of Mathematics Simion Stoilow
PO Box 1-764
RO-014700 Bucharest
Romania